# SDR 20001106SH049

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Misdrilled
- Location: Lwr Cowling
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLES IN CIRCUMFERENTIAL FRAME ON NR 1 ENGINE, LOWER COWLING.  (X)
